MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Flexima¿ APDL; tube, drainage, suprapubic

BOSTON SCIENTIFIC CORPORATION Flexima¿ APDL; tube, drainage, suprapubic
Model Number M001271340
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Abdominal Pain (1685); Hemorrhage/Blood Loss/Bleeding (1888); Diaphoresis (2452)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Flexima¿ APDL
Common Device Name
tube, drainage, suprapubic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50570609
Report Number2124215-2026-46448
Device Sequence Number15928474
Product Code FFA
UDI-Device Identifier08714729323105
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001271340
Device Catalogue NumberM001271340
Device Lot Number0038699223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date09/02/2026
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale